Next Article in Journal
Extending Normality: A Case of Unit Distribution Generated from the Moments of the Standard Normal Distribution
Next Article in Special Issue
Inexact Restoration Methods for Semivectorial Bilevel Programming Problem on Riemannian Manifolds
Previous Article in Journal
A Selective Portfolio Management Algorithm with Off-Policy Reinforcement Learning Using Dirichlet Distribution
Previous Article in Special Issue
Some New Generalized Inequalities of Hardy Type Involving Several Functions on Time Scale Nabla Calculus
 
 

Order Article Reprints

Journal: Axioms, 2022
Volume: 11
Number: 665

Article: A Novel Approach for the Approximate Solution of Wave Problems in Multi-Dimensional Orders with Computational Applications
Authors: by Muhammad Nadeem, Ali Akgül, Liliana Guran and Monica-Felicia Bota
Link: https://www.mdpi.com/2075-1680/11/12/665

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop